| Model Number |
P7850N |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cyst(s) (1800); Erythema (1840); Unspecified Infection (1930); Rash (2033); Impaired Healing (2378); Insufficient Information (4580)
| Date of Event |
04/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding a patient who was implanted with an implantable neurosti mulator (ins) for urinary/bowel dysfunction.It was reported that the rep called in to report a potential infection or delayed wound healing.The rep found out about the issue a few hours ago during the 6-week post op visit with the physician assistant (pa).Pa stated that at the 2-week follow up incision check, allergic reaction to adhesive, the allergy was mentioned at that time by the patient (patient daughter acknowledged that they failed to report allergy on day of procedure).There was a distinct border/outline matching the adhesive dressing.The rep was not notified of this at the time.However, the pa reports that the incision site looks "different today compared to the 2-week follow-up." pa said they believed it could be "delayed wound healing due to age," as the patient also reported "bumping the incision site also the day after the procedure." they reported the patient is also on blood thinners.3 days of antibiotics were ordered and the pa plans to check in with the patient within a week.They will provide the rep with an update after.Additional information was received from a manufacturer representative (rep).The therapy developmental specialist (tds) reported that communication with the physician assistant (pa) on the day they were alerted, pa told me that they would reach out after the follow-up appointment if there was an issue/things worsened.The tds reached out this week and had a message into the provider with no response back at this time.The pa told them they prescribed oral antibiotics as a precaution.Pa reported that the site "appeared more red" at the 6 week post op visit.The tds did not know any of the patient's health information outside of what was initially shared.The tds had no additional information until they receive a response from the provider, they will also reach out to local sales rep to see if they had any communication.Additional information was received from a healthcare professional (hcp).The nurse stated that the patient had a cyst and an infection and was put on antibiotics.The nurse said the patient started with oral antibiotics that ended on (b)(6) 2026, and was then put in topical antibiotics- neosporin that ended on (b)(6) 2026.The patient¿s wound is healing appropriately now, and they are no longer on antibiotics.The nurse stated that they were not sure if the patient was on blood thinner and there is no information that the patient had an allergic reaction after the two weeks visit.The wound is healing appropriately with no concern at this moment.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received from the patient.They reported that they had an infection with the incision, which involved rashes.The patient said they were finally healing up.
Additional Manufacturer Narrative